# SDR NACA20090008

- Difficulty date: March 10, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 321DL
- Aircraft time: 61,849 hours, 46,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6517684U65
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OPENING SUPPORT ANGLE CRACKED AT STA 300 STRINGER 10L.  REPLACED CRACKED SUPPORT ANGLE AT STA 300 STRINGER 10L IAW SRM 51-10-01 SECTION 7. FASTENERS INSTALLED IAW 51-30-02.  INSTALLED ANGLE IAW KEL-NAC-09-0002-088, AND DRAWING 65C38823, STEP 4.
